Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 55 (2018), 381-397
Published electronically: April 18, 2018
Full text: PDF


MR: 0140494 (25 \#3914)
Bernard Dwork
On the rationality of the zeta function of an algebraic variety.
American Journal of Mathematics 82, (1960), 631-648
Reviewed by: M. Deuring

MR: 0340258 (49 \#5013)
Pierre Deligne
La conjecture de Weil. I.
Institut des Hautes Études Scientifiques. Publications Mathématiques, (1974), no. 43, 273-307
Reviewed by: Nicholas M. Katz

MR: 0601520 (83c:14017)
Pierre Deligne
La conjecture de Weil. II.
Institut des Hautes Études Scientifiques. Publications Mathématiques, (1980), no. 52, 137-252
Reviewed by: Spencer J. Bloch

MR: 0023093 (9,303c)
André Weil
Foundations of Algebraic Geometry.
American Mathematical Society Colloquium Publications, vol. 29, American Mathematical Society, New York, 1946, xix+289 pp.
Reviewed by: O. F. G. Schilling

MR: 0027151 (10,262c)
André Weil
Sur les courbes algébriques et les variétés qui s’en déduisent.
Actualités Sci. Ind., no. 1041 = Publ. Inst. Math. Univ. Strasbourg 7 (1945), Hermann et Cie., Paris, 1948, iv+85 pp.
Reviewed by: O. F. G. Schilling

MR: 0292838 (45 \#1920)
S. L. Kleiman
Algebraic cycles and the Weil conjectures.
Adv. Stud. Pure Math., 3, 1968, 359-386 pp.
Reviewed by: H. Popp

MR: 0269663 (42 \#4558)
A. Grothendieck
Crystals and the de Rham cohomology of schemes.
Adv. Stud. Pure Math., no. 3, 1968, 306-358 pp.
Reviewed by: T. Oda

MR: 1376246 (97e:14030)
Andrei Suslin and Vladimir Voevodsky
Singular homology of abstract algebraic varieties.
Inventiones Mathematicae, (1996), no. 1, 61-94
Reviewed by: Eric M. Friedlander

Journal: Bull. Amer. Math. Soc. 55 (2018), 381-397
Article copyright: © Copyright 2018 American Mathematical Society
American Mathematical Society